# SDR SWAA2022021136384

- Difficulty date: April 20, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,652 hours, 8,997 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION CONTROL RIB INBOARD CLOSURE PANEL CRACKED / REMOVED AND REPLACED PANEL REF SRM 51-40-02 (INSPECTOR 71231)
